Electron. J. Diff. Equ., Vol. 2014 (2014), No. 71, pp. 1-17.

Existence of solutions for an n-dimensional operator equation and applications to BVPs

George L. Karakostas

By applying the Guo-Lakshmikantham fixed point theorem on high dimensional cones, sufficient conditions are given to guarantee the existence of positive solutions of a system of equations of the form
 [x_k])+(F_ix)(t),\quad  t\in[0,1],\quad  i=1, \dots, n.
Applications are given to three boundary value problems: A 3-dimensional 3+3+3 order boundary value problem with mixed nonlocal boundary conditions, a 2-dimensional 2+4 order nonlocal boundary value problem discussed in [14], and a 2-dimensional 2+2 order nonlocal boundary value problem discussed in [35]. In the latter case we provide some fairly simpler conditions according to those imposed in [35].

Submitted February 19, 2014. Published March 16, 2014.
Math Subject Classifications: 34B10, 34K10.
Key Words: Krasnoselskii's fixed point theorem; high-dimensional cones; nonlocal and multipoint boundary value problems; system of differential equations.

Show me the PDF file (270 KB), TEX file, and other files for this article.

George L. Karakostas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: gkarako@uoi.gr

Return to the EJDE web page